# SDR CALA2019101801779

- Difficulty date: October 18, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 80,238 hours, 16,680 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Pitot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AUX PITOT LIGHT NOT ON AFTER SHUTDOWN ON GND. T/S PER AMM 30-31-00-705-001 UP TO STEP D7. WHEN YOU PULL THE R AUX PITOT C/B YOU SHOULD GET R AUX PITOT EICAS MSG AND THAT DOESNT HAPPEN. ORDER RELAY K312 ON P37. HAD TO RUN NUMBER 2 ENG BECAUSE ENGINE ANTI ICE VALVE LIGHT WAS ON.WHEN NUMBER 2 ENG WAS AT IDLE ALL PITOT LIGHTS WENT OUT ON ENG SHUTDOWN ALL PITOT LIGHTS CAME ON AT SHUTDOWN AND DUE TO NO HISTORY RT AUX PITOT LIGHT OP`S CHECKS GOOD.M.M. REF 30-31-00-705-001.
